# SDR SWAA2019123140090

- Difficulty date: November 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A328740
- Condition: Cracked
- Location: Bs 500d-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CRACKED BETWEEN BS. 500D TO BS. 540, STR. 23L.    / REPAIRED STRINGER IAW SRM.
